# SDR DL72E991664

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1121521095
- Condition: Leaking
- Location: A Hyd Sys
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL LOST ALL A HYD QTY AND PRESSURE.  REPLACED FLOW REGULATOR VALVE, NR 1 AND 2 CASE DRAIN FILTERS SERVICED A HYD AND RAN ENGS.  ALL INDICATIONS AND OPERATION CHECKS OK LEAK CHECKS OK.
